# SDR AALA2018042500004

- Difficulty date: April 22, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N70425
- Make and model: Doug DC-9-82
- Aircraft serial: 49337
- Aircraft time: 88,920 hours, 48,079 cycles
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Condition: Fod
- Location: First Officer'S
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, F
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT DUE TO AILERON BINDING. DURING ACCOMPLISHMENT OF ATBT FOUND DEBRIS IN F/OS CONTROL WHEEL, CLEARED DEBRIS OPERATIONS CHECKS GOOD OK FOR SERVICE.  AIRCRAFT WAS GROUNDED.
